MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION ELUVIA?; STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Model Number H74939294601210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); Arteriosclerosis/ Atherosclerosis (4437); Unspecified Vascular Problem (4441)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via study that the subject experienced peripheral artery disease and in-stent occlusion resulting in additional intervention.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2025 as a part of the clinical trial.The target lesion was in the left distal superficial femoral artery (sfa) with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 100 mm and 100% stenosis and was classified as tasc ii c lesion.An occlusion was also noted in the left sfa and proximal popliteal artery.Prior to the target lesion treatment with the study device, pre-dilation was performed using 4 mm x 60 mm coyote pta balloon.Treatment of the target lesion was performed by the placement of 6 mm x 120 mm eluvia drug eluting stent study device.Following stent placement, post-dilation was performed using 4 mm x 60 mm coyote pta balloon.The final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital.On (b)(6) 2025, the subject visited hospital for 30 days follow up and reported that the symptoms remained unchanged and denied any improvements after the index procedure.Physical examination in lower extremities revealed 2+ femoral pulses bilaterally and bilateral popliteal, and pedal pulses were non-palpable.Based on lower extremity arterial duplex findings, the subject was scheduled for left lower extremity and revascularization of occluded stent on later date.On (b)(6) 2025, the subject visited the hospital for scheduled angiogram with complaints of worsening of claudication and was hospitalized for further evaluation and treatment.On physical examination, pulses in left lower extremity were palpable pt, monophasic dorsalis pedis artery.On right lower extremity monophasic anterior tibial artery.Left lower extremity angiogram performed revealed in-stent occluded of left sfa.Occlusion noted in the left sfa stent was treated by 4 mm x 200 mm balloon angioplasty and subsequently, thrombolysis was initiated.On (b)(6) -2025, left leg angiogram was performed and thrombolysis was discontinued.Subsequently 7 mm x 40 mm non-boston scientific drug eluting stent was placed in proximal sfa and was post dilated.Post procedure angiogram revealed patent common femoral artery, profunda, improved flow in sfa, patent popliteal artery without flow limiting stenosis.Runoff was via posterior tibial artery.The event was considered to be resolved.On (b)(6) 2025, the subject was discharged from the hospital on dual antiplatelet therapy.
 
Additional Manufacturer Narrative
A2 - age at time of enrollment: the subject was 72 years old at the time of study enrollment.
 
Event or Problem Description
It was reported via study that the subject experienced peripheral artery disease and in-stent occlusion resulting in additional intervention.The subject underwent treatment with the eluvia drug-eluting stent on (b)(6) 2025 as a part of the clinical trial.The target lesion was in the left distal superficial femoral artery (sfa) with 5 mm proximal reference vessel diameter and 5 mm distal reference vessel diameter with lesion length of 100 mm and 100% stenosis and was classified as tasc ii c lesion.An occlusion was also noted in the left sfa and proximal popliteal artery.Prior to the target lesion treatment with the study device, pre-dilation was performed using 4 mm x 60 mm coyote pta balloon.Treatment of the target lesion was performed by the placement of 6 mm x 120 mm eluvia drug eluting stent study device.Following stent placement, post-dilation was performed using 4 mm x 60 mm coyote pta balloon.The final residual stenosis was noted to be 0%.On the same day, the subject was discharged from the hospital.On (b)(6) 2025, the subject visited hospital for 30 days follow up and reported that the symptoms remained unchanged and denied any improvements after the index procedure.Physical examination in lower extremities revealed 2+ femoral pulses bilaterally and bilateral popliteal, and pedal pulses were non-palpable.Based on lower extremity arterial duplex findings, the subject was scheduled for left lower extremity and revascularization of occluded stent on later date.On (b)(6) 2025, the subject visited the hospital for scheduled angiogram with complaints of worsening of claudication and was hospitalized for further evaluation and treatment.On physical examination, pulses in left lower extremity were palpable pt, monophasic dorsalis pedis artery.On right lower extremity monophasic anterior tibial artery.Left lower extremity angiogram performed revealed in-stent occluded of left sfa.Occlusion noted in the left sfa stent was treated by 4 mm x 200 mm balloon angioplasty and subsequently, thrombolysis was initiated.On (b)(6) 2025, left leg angiogram was performed and thrombolysis was discontinued.Subsequently 7 mm x 40 mm non-boston scientific drug eluting stent was placed in proximal sfa and was post dilated.Post procedure angiogram revealed patent common femoral artery, profunda, improved flow in sfa, patent popliteal artery without flow limiting stenosis.Runoff was via posterior tibial artery.The event was considered to be resolved.On (b)(6) 2025, the subject was discharged from the hospital on dual antiplatelet therapy.It was further reported that the target lesion was in the left mid sfa and left proximal popliteal artery in addition to the previously reported left distal sfa.Post-stent dilation during the index procedure was performed using a 45 mm x 100 mm sterling pta balloon.The occlusion noted in the left lower extremity angiogram on (b)(6) 2025 extended into the proximal popliteal.
 
Additional Manufacturer Narrative
A2 - age at time of enrollment: the subject was 72-year-old at the time of study enrollment.Updated fields: b5 - describe event or problem.

Brand Name
ELUVIA?
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22516119
Report Number2124215-2025-45408
Device Sequence Number8078771
Product Code NIU
UDI-Device Identifier08714729876618
UDI-Public(01)08714729876618(17)260712(10)34590653
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P180011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/12/2026
Device Model NumberH74939294601210
Device Catalogue NumberH74939294601210
Device Lot Number0034590653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date07/15/2025
Supplement Report FDA Received Date08/21/2025
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient RaceBlack Or African American